# SDR ERAA079861

- Difficulty date: April 29, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 22,535 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240D
- Part serial: 9042207
- Condition: Failed
- Location: Cockpit
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS UNIT FAILED TEST.
